Communications in Mathematical Physics

On the proof of the positive mass conjecture in general relativity

Richard Schoen and Shing Tung Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 65, Number 1 (1979), 45-76.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904790

Mathematical Reviews number (MathSciNet)
MR0526976

Zentralblatt MATH identifier
0405.53045

Subjects
Primary: 83C99: None of the above, but in this section
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 58E20: Harmonic maps [See also 53C43], etc.

Citation

Schoen, Richard; Yau, Shing Tung. On the proof of the positive mass conjecture in general relativity. Comm. Math. Phys. 65 (1979), no. 1, 45--76. https://projecteuclid.org/euclid.cmp/1103904790


Export citation